# SDR ASOA2013030103088

- Difficulty date: February 12, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,994 hours, 30,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9.00 FS 364-409+128 IS SEVERELY CORRODED. REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
